Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - Z. Djadli

Conformal deformations of integral pinched 3-manifolds

created by catino on 31 Aug 2007
modified on 30 Dec 2010


Published Paper

Inserted: 31 aug 2007
Last Updated: 30 dec 2010

Journal: Adv. Math.
Volume: 223
Pages: 393-404
Year: 2010


In this paper we prove that, under an explicit integral pinching assumption between the L2-norm of the Ricci curvature and the L2-norm of the scalar curvature, a closed 3-manifold with positive scalar curvature admits an Einstein metric with positive curvature. In particular this implies that the manifold is diffeomorphic to a quotient of S3.


Credits | Cookie policy | HTML 5 | CSS 2.1